Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Miklos Farkas
Title: Periodic motions
Additional book information Appl. Math. Sci., vol. 104, Springer-Verlag, Berlin and New York, 1994, xiii+577 pp., ISBN 0-387-94204-1, $54.50

Review Information

Reviewer: H. I. Freedman
Affiliation: University of Alberta
Journal: Bull. Amer. Math. Soc. 33 (1996), 119
PII: S 0273-0979(96)00629-5
Review copyright: © Copyright 1996 American Mathematical Society